# SDR USAA050330

- Difficulty date: February 16, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHEAR TIE CRACKED .5 INCH, STRINGER 2R STATION 578.  REMOVED AND REPLACED WITH NEW PART PER SRM 51-40-02.  (M)
